# SDR AMTA200600453

- Difficulty date: July 28, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT WING, BODY OVERHEAT LIGHT ILLUMINATED WITH APU RUNNING AND BOTH ENGINES SHUTDOWN.  T/S SYSTEM WITH BOTH PACKS OPERATING WITH APU AIR.  VISUAL INSP OF DUCT AND O`HEAT LOOPS FROM WHEEL WELL TO LT  ENGINE.  NO FAULTS NOTED.  (K)
